# SDR CALA2015122101010

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 34,019 hours, 11,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A6186
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L1 DOOR UPPER AFT CORNER FOUND SKIN DAMAGE.  PERFORMED PART 1 INTERIM REPAIR STEPS 1 - 13.  INITIATED DIP TO PERMANENT REPAIR PRIOR TO 12 19 2016.  CONTACT ESC BETWEEN 10 19 2016 & 11 19 2016 FOR PERM REPAIR.  REF ECRA 5210-02682.  PERFORM A PERMANENT REPAIR PRIOR TO 12 19 16.  PLANNING TO CONTACT ENGINEERING AFTER 10 19 16 BUT BEFORE 11 19 16 FOR A PERMANENT REPAIR.
